Usted está aquí: Inicio

[Publicaciones en revistas]

    • SPACES OF S-BOUNDED MULTIPLIER CONVERGENT SERIES
    • [Revista]: ACTA MATHEMATICA HUNGARICA
    • [Volumen]: 87
    • [Numero]: 1-2
    • [Pagina inicial]: 135
    • [Pagina final]: 146
    • [Año]: 2000
    • [Autor] ([es]): ANTONIO AIZPURU TOMÁS, FCO.-JAVIER PÉREZ FERNÁNDEZ
    • CHARACTERIZATION OF CONVERGENCE OF SERIES THROUGH TERMWISE PRODUCT BY A MONOTONE DIVERGENT SEQUENCE
    • [Revista]: INTERNATIONAL JOURNAL OF MATHEMATICAL EDUCATION IN SCIENCE AND TECHNOLOGY
    • [Volumen]: 30
    • [Numero]: 5
    • [Pagina inicial]: 747
    • [Pagina final]: 787
    • [Año]: 1999
    • [Autor] ([es]): FRANCISCO BENÍTEZ TRUJILLO, FCO.-JAVIER PÉREZ FERNÁNDEZ
    • CHARACTERIZATIONS OF SERIES IN BANACH SPACES
    • [Revista]: UNIVERSITAS COMENIANA. ACTA MATHEMATICA
    • [Volumen]: 68
    • [Numero]: 2
    • [Pagina inicial]: 337
    • [Pagina final]: 344
    • [Año]: 1999
    • [Autor] ([es]): ANTONIO AIZPURU TOMÁS, FCO.-JAVIER PÉREZ FERNÁNDEZ
    • EL COURS D'ANALYSE DE CAUCHY
    • [Revista]: SUMA
    • [Numero]: 30
    • [Pagina inicial]: 5
    • [Pagina final]: 25
    • [Año]: 1999
    • [Autor] ([es]): FCO.-JAVIER PÉREZ FERNÁNDEZ, ANTONIO AIZPURU TOMÁS
    • UNIVERSAL FUNCTIONS IN THE UNIT BALL AND THE POLYDISK
    • [Revista]: CONTEMPORARY MATHEMATICS
    • [Volumen]: 232
    • [Pagina inicial]: 233
    • [Pagina final]: 238
    • [Año]: 1999
    • [Autor] ([es]): FERNANDO LEÓN SAAVEDRA
    • LINEAR STRUCTURE OF HYPERCYCLIC VECTORS
    • [Revista]: JOURNAL OF FUNCTIONAL ANALYSIS
    • [Volumen]: 148
    • [Numero]: 2
    • [Pagina inicial]: 524
    • [Pagina final]: 545
    • [Año]: 1997
    • [Autor] ([es]): FERNANDO LEÓN SAAVEDRA, ALFONSO MONTES RODRIGUEZ
« Noviembre 2017 »
Noviembre
LuMaMiJuViDo
12345
6789101112
13141516171819
20212223242526
27282930